# SDR AALA201608129014

- Difficulty date: July 26, 2016
- Submitted: August 12, 2016
- Operation: Air carrier
- Aircraft: N714US
- Make and model: Airbus A319-112
- Aircraft serial: 1046
- Aircraft time: 47,253 hours, 27,203 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: D5348004320601
- Condition: Corroded
- Location: Frames 66-68
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON L2 DOOR CUT OUT LOWER SILL PLATE BETWEEN FRAMES 66 - 68 AT +Y1589.  REPLACED THE DOOR SILL IAW SRM 51-42-11 AND DWG 18D53480505.
